MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367323
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® push button blood collection set, the device experienced failure of the product to contain blood or medication.This event occurred twice.The following information was provided by the initial reporter.The customer stated: this time the device had a hole/defect in the tubing and while attempting to collect blood the blood only made it to the defect area.The blood would drip out of the tubing and would not ever make it to the syringe resulting in the patient having to be re-stuck with a separate device.
 
Additional Manufacturer Narrative
H.6.Investigation: the defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.Dhr was performed.No related quality issues or process deviations were found.See h.10.
 
Event or Problem Description

Brand Name
BD VACUTAINER PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key12110876
Report Number1710034-2021-00545
Device Sequence Number11706104
Product Code JKA
UDI-Device Identifier50382903673235
UDI-Public50382903673235
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Model Number367323
Device Catalogue Number367323
Device Lot Number1075990
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1